2017
Том 69
№ 9

All Issues

Volume 31, № 6, 1979

Article (Ukrainian)

Stability and convergence of difference schemes of a high order of approximation for parabolic equations

Alibekov Kh. A., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 627–634

Article (Ukrainian)

A problem with a finite group of shifts for a pair of functions analytic in a domain

Bashkarev P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 635–643

Article (Ukrainian)

Cauchy problem for a linear parabolic system with an infinite-dimensional argument

Bokhonov Yu. Ye., Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 644–649

Article (Ukrainian)

Representation of analytic functions by series $\sum_{n = 1}^\infty {d_n f(\lambda _n z)}$

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 650– 657

Article (Ukrainian)

A boundary-value problem for pairs of functions, analytic in noncoincident domains

Gavdzinsky V. N., Nechaev L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 658–665

Article (Ukrainian)

An approach to the solution of equations of the first kind with symmetric operators of Fredholm type

Garkusha V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 666–674

Article (Ukrainian)

Kernel of the Voronoi means for a bounded sequence

Davydov N. A., Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 675– 682

Article (Ukrainian)

A projection-iterative method for solving integral equations based on interpolation splines

Luchka A. Y., Tukalevskaya N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 683–691

Article (Ukrainian)

On an open map

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 692– 697

Article (Ukrainian)

State enlargement of random processes that are complemented to Markov processes

Reznikov S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 698– 704

Article (Ukrainian)

Asymptotic behavior and oscillatory character of bounded solutions of differential equations with deviating arguments

Staykos V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 705–716

Article (Ukrainian)

Splitting subalgebras of the lie algebra of the generalized poincaré group P(1, 4)

Fedorchuk V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 717–722

Article (Ukrainian)

Asymptotic properties of entire functions defined by Dirichlet series and of their derivatives

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 723– 730

Article (Ukrainian)

A class of Markov chains with imbedded random walk

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 735–739

Article (Ukrainian)

Approximation in the L metric of summable periodic functions by Fourier sums

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 739–744

Article (Ukrainian)

Conditions for the existence of the total differential of an arbitrary continuous function

Diab F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 744–746

Article (Ukrainian)

A limit theorem for random walks with jumps bounded in one direction

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 746–750

Article (Ukrainian)

Convergence of nonstationary projection-iterative variants of the basic and the “refined” Newton-Kantorovich methods for solving nonlinear operator equations

Kurchenko T. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 750–756

Article (Ukrainian)

Investigations of V. A. Zmorovich in the area of geometric function theory

Gudz L. A., Mitropolskiy Yu. A., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 756–760